# SDR AWXA200600982

- Difficulty date: June 7, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,985 hours, 27,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 140N25064
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5925782 - DURING C10 CHECK DISCOVERED CABIN FLOOR SUPPORT SHEAR WEB CRACKED, 1.1 INCHES, AT BS 1320, RBL 45.5 AND WL 207.  MAINTENANCE CUT OUT DAMAGED AREA OF SHEAR WEB IAW BOEING 757-200 SRM 51-70-11-0G FIG 1.  FABRICATED REPAIR FILLER AND ANGLE IAW BOEING 757-200 SRM 51-70-11-0G FIG 1.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 757-200 SRM 51-70-11-0G FIG 1.
